Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Heavy hair fall. Diagnosed with hepatitis E. Took ipill and allergic to the medicine. Advise to reduce hair fall?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6096 Questions
Question
i am having heavy hair fall since last 15 days. though my hairfall issue is since last 1and half year. i was diagonised by hepatitis E in May. Then in september i first time took i pill and due to lack of knowledge i took 3 pills in 4 days. moreover i came to know that medicine was was allgergic to me. so please help me out what should i do for reduce hair fall. i m 26 yrs old.
Posted Wed, 23 Oct 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 39 minutes later
Brief Answer:
Telogen effluvium

Detailed Answer:
Hello,
Thanks for the query,
You are suffering from a condition called as Telogen effluvium ( Stress related hair fall).

Hair is very prone to any type of stress on body.
You had hepatitis as well as you took high dose of i pill.
Both of these have acted like a stress on your body.

Dont worry this type of hair fall is temporary and you will get good hair within a month or two.
I would like to recommend you some nutritional supplements, which will help in faster growth.
You can take tablet follihair daily one and apply minoxidil 2 % lotion on scalp daily in the night .
This combination will give you a faster relief.
Both the medications are easily available over the counter.

Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Heavy hair fall. Diagnosed with hepatitis E. Took ipill and allergic to the medicine. Advise to reduce hair fall? 2 hours later
till when i should take the tablet. what about its side effect.
 
 
Answered by Dr. Rahul Kumar 11 hours later
Brief Answer:
No side effects

Detailed Answer:
Hello,
Take the tablet for 3 months.
Dont worry it is very safe, there wont be any side effects.
Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor